# SDR E4GR71601

- Difficulty date: July 20, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Filed by: Eagle Aviation Services Inc, repair station E4GR716J
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 25,052 hours, 22,017 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Part time: 25,052 hours, 22,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK INSPECTION A CRACK IN RIB 5 ON THE LT SIDE WAS FOUND TO BE CRACKED JUST FWD OF THE FWD LIGHTENING HOLE.  THE CRACK RUNS VERTICALLY FROM THE BOTTOM FLANGE UP.  THE CRACK WAS VISIBLE LOOKING THROUGH PANEL 532AB LOOKING INBOARD THRU LIGHTENING HOLE IN RIB 6.
